Alert archive / Colorado / Freeze Warnings in 2015
Freeze Warning 7, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Nov 6, 2015, 9:23 AM MST for 7 counties in Colorado. It took effect at Nov 7, 2015, 12:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2015, 9:23 AM MST (16:23 UTC)
- In effect from
- Nov 7, 2015, 12:00 AM MST
- Expired
- Nov 7, 2015, 8:19 AM MST
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 4.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2052 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148 WWUS75 KPUB 061623 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 923 AM MST FRI NOV 6 2015 COZ089-093>099-070030- /O.NEW.KPUB.FZ.W.0007.151107T0700Z-151107T1600Z/ CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 923 AM MST FRI NOV 6 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SATURDAY. * LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND EADS. * TEMPERATURES...IN THE MID AND UPPER 20S LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
790 WWUS75 KPUB 062232 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 332 PM MST FRI NOV 6 2015 COZ089-093>099-070645- /O.CON.KPUB.FZ.W.0007.151107T0700Z-151107T1600Z/ CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 332 PM MST FRI NOV 6 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SATURDAY... * LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND EADS. * TEMPERATURES...IN THE MID AND UPPER 20S LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
580 WWUS75 KPUB 070640 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1140 PM MST FRI NOV 6 2015 COZ089-093>099-071445- /O.CON.KPUB.FZ.W.0007.151107T0700Z-151107T1600Z/ CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 1140 PM MST FRI NOV 6 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST SATURDAY... * LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND EADS. * TEMPERATURES...IN THE MID AND UPPER 20S LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
483 WWUS75 KPUB 071106 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 406 AM MST SAT NOV 7 2015 COZ089-093>099-071600- /O.CON.KPUB.FZ.W.0007.000000T0000Z-151107T1600Z/ CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 406 AM MST SAT NOV 7 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND EADS. * TEMPERATURES...IN THE MID AND UPPER 20S THROUGH EARLY THIS MORNING. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
109 WWUS75 KPUB 071519 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 819 AM MST SAT NOV 7 2015 COZ089-093>099-071630- /O.CAN.KPUB.FZ.W.0007.000000T0000Z-151107T1600Z/ CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 819 AM MST SAT NOV 7 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING FOR THE SOUTHEAST PLAINS. TEMPERATURES HAVE WARMED ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 6, 8:40 AM MST, 43 minutes earlier.
Area forecast discussion, Nov 6, 8:40 AM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 840 AM MST FRI NOV 6 2015 .UPDATE... ISSUED AT 840 AM MST FRI NOV 6 2015 UPDATED FOR CANCELLATION OF THE FREEZE WARNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 322 AM MST FRI NOV 6 2015 SECONDARY UPPER WAVE DIVING SOUTH THROUGH THE CENTRAL ROCKIES THIS MORNING AS MAIN UPPER TROUGH SHIFTS EASTWARD THROUGH THE PLAINS. REGIONAL RADAR SHOWS SOME SCATTERED -SHSN EARLY THIS MORNING WEST OF THE CONTINENTAL DIVIDE...WHILE FAIRLY EXTENSIVE WAVE CLOUDINESS HAS DEVELOPED OVER THE EASTERN HALF OF THE STATE. MIN TEMPS HAVE DROPPED BELOW FREEZING AT LEAST BRIEFLY OVER MOST OF THE CURRENT FREEZE WARNING AREA...THOUGH WAVE CLOUDS HAVE LED TO READINGS BECOMING STEADY OR SLOWLY RISING MANY LOCATIONS SINCE 09Z. WILL KEEP FREEZE WARNING UP THROUGH SUNRISE THIS MORNING...AS ANY BRIEF CLEARANCE OF WAVE CLOUDINESS MAY ALLOW TEMPS TO FALL BACK INTO THE MID TO UPPER 20S AT A FEW LOCATIONS. FOR TODAY...WAVE WILL MOVE THROUGH THE STATE DURING THE DAYTIME HOURS...WITH TROUGH SINKING SLOWING INTO NM THIS EVENING. BEST FORCING AND MOISTURE WILL STAY OVER NORTHERN COLORADO...BUT SUSPECT A FEW CONVECTIVE SNOW SHOWERS WILL DEVELOP OVER THE HIGHER PEAKS OF THE CENTRAL MOUNTAINS BY AFTERNOON...WITH ONLY SOME BRIEF VIRGA/SPRINKLES/FLURRIES OVER REMAINING HIGHER ELEVATIONS. HIGH TEMPS TODAY SHOULD RUN NEAR TO A FEW DEGF COOLER THAN YESTERDAY...WITH CLOUDS AND MODEST COLD ADVECTION HOLDING DOWN MAXES. TONIGHT...AS WAVE SINKS SOUTH THROUGH SOUTHERN COLORADO...THERE MIGHT BE JUST ENOUGH FORCING FOR SOME VERY LIGHT SNOW SHOWERS OVER THE EASTERN MOUNTAINS DURING THE EVENING...WITH PERHAPS SOME LIGHT RAIN SHOWERS NEAR THE KS BORDER AS WELL. DON'T EXPECT ANY OF THIS PRECIP TO AMOUNT TO MUCH...AND WILL KEEP POPS ISOLATED AT MOST. SKIES WILL CLEAR FROM NORTH TO SOUTH AFTER MIDNIGHT...AND WITH DRIER AIR FILTERING SOUTH AS WELL...SUSPECT A LONG AWAITED HARD FREEZE WILL FINALLY END THE GROWING SEASON OVER ALMOST ALL OF THE PLAINS AS MINS FALL INTO THE LOW TO MID 20S AT MOST LOCATIONS. WILL LET DAY-SHIFT EVALUATE THIS MORNING'S LOWS BEFORE PULLING THE TRIGGER ON A HIGHLIGHT...AS A FEW SPOTS MAY YET SEE A HARD FREEZE THIS MORNING. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 322 AM MST FRI NOV 6 2015 ...DRY WITH A WARMING TREND THROUGH MONDAY...THEN COOL AND UNSETTLED WITH ANOTHER SYSTEM FOR MID WEEK... UPPER RIDGING WILL TRANSITION TO SOUTHWEST FLOW WHICH WILL BRING A RETURN OF DRIER AND WARMER WEATHER THROUGH THE WEEKEND. MONDAY LOOKS LIKE THE WARMEST DAY OF THE WEEK AND POTENTIALLY ONE OF THE WINDIEST AS 100+ KT UPPER JET TRANSLATES OVER THE REGION. GFS AND EC BOTH HAVE SFC TROF AXIS OVER EASTERN CO WHICH SUGGESTS WINDS MAY REMAIN JUST BELOW CRITICAL FIRE WEATHER PARAMETERS ACROSS THE PLAINS. BUT AT A MINIMUM...MTN AREAS AND I-25 CORRIDOR WILL HAVE TO BE WATCHED CLOSELY AS THE UPPER JET OVER THE AREA WOULD BODE FOR WINDY CONDITIONS WITH POTENTIAL FOR INCREASING FIRE DANGER FOR THESE AREAS. UPPER TROF OVER THE WESTERN U.S. DROPS INTO THE GREAT BASIN ON TUESDAY...WHICH SPREADS SNOW INTO THE CONTINENTAL DIVIDE. MID LEVEL TEMPERATURES WILL COOL ACROSS THE EASTERN PLAINS...THOUGH SFC LOW ACROSS SOUTHEAST CO WILL LIKELY KEEP CONDITIONS WINDY ACROSS THE SOUTHERN TIER. TRACK OF THE UPPER LOW THEN COMES INTO QUESTION AS IT MOVES ACROSS THE ROCKIES. 00Z GFS WAS FAIRLY OPEN AND PROGRESSIVE WITH THIS SYSTEM...BRINGING A BRIEF SHOT OF SNOW TO THE SOUTHEAST MTS/PLAINS TUESDAY NIGHT/EARLY WEDNESDAY. CANADIAN SEEMS TO LEAN TOWARDS THE 00Z GFS PROGRESSIVE SOLUTION AS WELL. HOWEVER...ECMWF AND NOW THE 06Z GFS ARE MORE CLOSED OFF WITH THE UPPER LOW AS IT TRACKS ACROSS SOUTHERN CO/NRN NM. ECMWF PAINTS THE WETTER SOLUTION FOR SOUTHERN CO...WHILE GFS'S MORE NORTHERN TRACK WOULD PUT HIGHER SNOW AMOUNTS/QPF ACROSS CENTRAL AND NORTHERN CO. HAVE BUMPED UP POPS ALONG THE I-25 CORRIDOR AND ADJACENT PLAINS INTO THE ISOLATED TO SCATTERED CATEGORY...BUT WILL HAVE TO SEE HOW THIS PLAYS OUT IN FUTURE RUNS. ONE THINGS MODELS AGREE ON FOR NOW IS THAT AIRMASS WILL BE COLD ENOUGH FOR SNOW ACROSS THE PLAINS TUES NIGHT/EARLY WED. SYSTEM MOVES OFF TO THE EAST ON WEDNESDAY WITH ZONAL FLOW AND ANOTHER WEAK SHORTWAVE MOVING ACROSS ON FRIDAY. THIS LATTER ONE LOOKS FAIRLY DRY IN BOTH GFS AND ECMWF AT THIS POINT...SO GRIDS WILL TREND DRY WITH NEAR NORMAL TEMPERATURES. -KT && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 322 AM MST FRI NOV 6 2015 THERE IS A SMALL PATCH OF IFR/LIFR STRATUS AND FOG LURKING NOT TOO FAR FROM KCOS ALONG THE PALMER DIVIDE EARLY THIS MORNING...WITH BOTH KFLY AND KABH REPORTING LOW CIGS/VIS AS OF 10Z. EXPECT THIS AREA TO STAY VERY LOCALIZED AND NOT IMPACT KCOS...AS HIGHER LEVEL CLOUD SHIELD AND WEAK NORTH WIND ARGUE AGAINST ANY EXPANSION OF LOWER CIGS/VIS. EXPECT VFR CONDITIONS AT ALL TAF SITES THE NEXT 24 HOURS AS WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS CO. MOUNTAINS MAY SEE SOME ISOLATED -SHSN FROM MID MORNING INTO EARLY EVENING...THOUGH ANY VISIBILITY RESTRICTIONS WILL BE BRIEF. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 SHORT TERM...PETERSEN LONG TERM...KT AVIATION...PETERSEN
Hazardous weather outlook, Nov 6, 6:23 AM MST, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 623 AM MST FRI NOV 6 2015 COZ058>089-093>099-071330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 623 AM MST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY AND TONIGHT...BRINGING ISOLATED SNOW SHOWERS TO THE MOUNTAINS INTO THIS EVENING. ANY SNOWFALL ACCUMULATION TODAY WILL BE MINOR...WITH PERHAPS A FEW OF THE HIGHER PEAKS IN THE CENTRAL MOUNTAINS PICKING UP A QUICK INCH OR SO OF SNOWFALL UNDER SOME OF THE HEAVIER SHOWERS THIS AFTERNOON. AS SKIES CLEAR AND WINDS SUBSIDE AFTER MIDNIGHT...SOME OF THE COLDEST AIR SO FAR THIS SEASON WILL SETTLE IN ACROSS THE AREA...WITH A HARD FREEZE LIKELY AT MANY LOCATIONS BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STORM SYSTEM WILL BRING LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ALONG THE CONTINENTAL DIVIDE BEGINNING ON TUESDAY...WHICH WILL SPREAD INTO THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS TUESDAY NIGHT AND WEDNESDAY. THERE ARE STILL SOME UNCERTAINTIES REGARDING THE STORM TRACK...ESPECIALLY AS THE STORM MOVES ACROSS COLORADO TUESDAY NIGHT THROUGH WEDNESDAY. THIS LEADS TO LOW CONFIDENCE IN THE SNOWFALL FORECAST FOR THE SOUTHEAST MOUNTAINS AND PLAINS TUESDAY NIGHT AND WEDNESDAY. HOWEVER...LONG RANGE MODELS DO SUGGEST THERE WILL BE COLDER AIR WITH THIS STORM SYSTEM...WHICH SHOULD ALLOW FOR A RAIN TO SNOW CHANGE OVER ACROSS THE PLAINS TUESDAY NIGHT AND WEDNESDAY WITH AT LEAST THE POTENTIAL FOR LIGHT SNOWFALL ACCUMULATIONS FOR THE SOUTHEAST MOUNTAINS AND PLAINS THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY...MAINLY OVER THE HIGHER ELEVATIONS OF THE CENTRAL MOUNTAINS. 10/31
In the hours before
Local storm report, Nov 6, 7:41 AM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
741 AM MST FRI NOV 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
11/06/2015 M2.5 INCH CHAFFEE CO PUBLIC
OBSERVER LOCATION 1 NNW MONARCH PASS.
&&
NWS PUEBLO CO
IRIS SYSTEMNearby
Freeze Warnings in Colorado, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.